Explicit forms of block matrices in unbalanced cross classification
Applicationes Mathematicae, Tome 16 (1977) no. 3, pp. 459-463
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_am_16_3_459_463,
author = {H. Mikos},
title = {Explicit forms of block matrices in unbalanced cross classification},
journal = {Applicationes Mathematicae},
pages = {459--463},
year = {1977},
volume = {16},
number = {3},
doi = {10.4064/am-16-3-459-463},
zbl = {0411.62049},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/am-16-3-459-463/}
}
TY - JOUR AU - H. Mikos TI - Explicit forms of block matrices in unbalanced cross classification JO - Applicationes Mathematicae PY - 1977 SP - 459 EP - 463 VL - 16 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/am-16-3-459-463/ DO - 10.4064/am-16-3-459-463 LA - en ID - 10_4064_am_16_3_459_463 ER -
H. Mikos. Explicit forms of block matrices in unbalanced cross classification. Applicationes Mathematicae, Tome 16 (1977) no. 3, pp. 459-463. doi: 10.4064/am-16-3-459-463
Cité par Sources :